Order Article Reprints
Journal: Mathematics, 2020
Volume: 8
Number: 783
Article:
Subclasses of Bi-Univalent Functions Defined by Frasin Differential Operator
Authors:
by
Ibtisam Aldawish, Tariq Al-Hawary and B. A. Frasin
Link:
https://www.mdpi.com/2227-7390/8/5/783
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.